# SDR DHL2001801512

- Difficulty date: September 28, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO SUB FLOOR CRACKED .5 INCH AT STA 1540.000 RBL 10.  STOP DRILLED CRACK PER SRM 53-2-0 FIG 18.  FABRICATED DOUBLER PER SRM 53-2-0 FIG 18.  INSTALLED DOUBLER PER SRM 53-2-0 FIG 1B.
